MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 HP QUICK DRILL PINS 6PK; DRILLS (BITS, SLEEVES, GUIDES) : DRILLS

DEPUY ORTHOPAEDICS, INC. 1818910 HP QUICK DRILL PINS 6PK; DRILLS (BITS, SLEEVES, GUIDES) : DRILLS
Catalog Number 950502072
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/17/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
As per customer the pin had a thread damage.According to his information this pin had two different thread formations.Surgeon used this pin with the result that in the transition from one "thread part" to the other in the bone the cutting block was brought completely out of the planned position.The pin was completely bent at that moment.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: examination of the photo confirmed it had bent depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint #: (b)(4).Investigation summary: examination of the returned device confirmed the reported bent condition.Depuy considers the investigation closed at this time.Should the additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: null.Device history batch: null.Device history review: null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
HP QUICK DRILL PINS 6PK
Common Device Name
DRILLS (BITS, SLEEVES, GUIDES) : DRILLS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8241090
Report Number1818910-2019-80686
Device Sequence Number11161316
Product Code LXH
UDI-Device Identifier10603295227885
UDI-Public10603295227885
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number950502072
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/18/2019
Initial Date Received by Manufacturer 12/18/2018
Supplement Date Received by Manufacturer01/18/2019
04/08/2019
Initial Report FDA Received Date01/11/2019
Supplement Report FDA Received Date01/21/2019
04/11/2019
Patient Sequence Number1